# SDR GTIA1000116

- Difficulty date: November 18, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 15,816 hours, 7,560 cycles
- Engine: Iae V2524A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DISCOVERED THAT THE NR1 ENGINE PYLON AFT FIXED FAIRING, INBD PANEL, TO BE CORRODED BEYOND SRM ALLOWABLE LIMITS. A NEW PANEL WAS FABRICATED AND REPLACED.
